×

zbMATH — the first resource for mathematics

On the DeWitt metric. (English) Zbl 0674.58012
The following topics on the DeWitt metrics on the space of Riemannian metrics of a compact manifold are treated: DeWitt metric as a critical metric, horizontal vector fields, Killing vector fields. A potential link to superspace topology is discussed.
Reviewer: M.Anastasiei

MSC:
58D17 Manifolds of metrics (especially Riemannian)
58B10 Differentiability questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alvarez, O.; Singer, I.M.; Zumino, B., Gravitational anomalies and the Family’s index theorem, Commun. math. phys., 96, 409-417, (1984) · Zbl 0587.58042
[2] Berger, M.; Ebin, D., Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. diff. geom., 3, 379-392, (1969) · Zbl 0194.53103
[3] Besse, A.L., Ergebnisse der Mathematik und ihre grenzgebiete, (), Folge, 10
[4] DeWitt, B.S., Quantum theory of gravity I. the canonical theory, Phys. rev., 160, 1113-1148, (1967) · Zbl 0158.46504
[5] Ebin, D., The manifold of Riemannian metrics, Proc. symp. pure math. amer. math. soc., 15, 11-40, (1968)
[6] Fischer, A.E., Unfolding the singularities in superspace, General rel. grav., 15, 1191-1198, (1983) · Zbl 0541.58012
[7] Fischer, A.E.; Marsden, J.E., The Einstein equations of evolution - a geometric approach, J. math. phys., 13, 546-568, (1972) · Zbl 0233.58009
[8] Fischer, A.E.; Tromba, A.J., On a purely «riemannianå proof of the structure and dimension of the unramified moduli space of a compact Riemann surface, Math. ann., 267, 311-345, (1984) · Zbl 0518.32015
[9] Fischer, A.E.; Tromba, A.J., On the Weil-Petersson metric on Teichmüller space, Trans. amer. math. soc., 284, 319-335, (1984) · Zbl 0578.58006
[10] Freed, D.S., Flag manifolds and infinite-dimensional Kähler geometry, (), The geometry of loop groups, Phd thesis, 83-124, (1985), (unpublished) · Zbl 0595.22016
[11] Freed, D.S.; Groisser, D., The basic geometry of the manifold of Riemannian metrics and of its quotient by the diffeomorphism group, (1986), preprint
[12] Killingback, T.P., Global aspects of fixing the gauge in the Polyakov string and Einstein gravity, Commun. math. phys., 100, 267-277, (1985) · Zbl 0574.58034
[13] Lovelock, D., The Einstein tensor and its generalizations, J. math. phys., 12, 498-501, (1970) · Zbl 0213.48801
[14] Marsden, J.E., Applications of global analysis in mathematical physics, () · Zbl 0159.54801
[15] Wolpert, S., On the symplectic geometry of deformations of a hyperbolic surface, Ann. math., 117, 207-234, (1983) · Zbl 0518.30040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.